# SDR Z6WR201206130010

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 51,014 hours, 30,404 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blade
- Part number: 315A223314
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 51,014 hours, 30,404 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A229586
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CMM 78-31-37 REV 23 01MAR2012 FIG 25 ITEM 290.  THE 315A2233-14 OUTER V-BLADE HAS A VISUAL CRACK MEASURING 7.25 LONG.
